MAUDE Adverse Event Report: DEPUY SPINE INC QUICK CONNECT SI POLYDRIVER; SCREWDRIVERS

DEPUY SPINE INC QUICK CONNECT SI POLYDRIVER; SCREWDRIVERS
Model Number 698340694
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Complainant part is expected to be returned for manufacturer review/investigation but has yet to be received.Reporter is a j&j sales representative.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6) 2021, the patient underwent for a surgery.During the surgery, the surgeon noticed that the expedium hexalobe driver (intermediate tightener) was slightly bent after surgery.Also, a poly screwdriver tip was stripped along with the threads of the screwdriver that attach to the head of the screws.There was no delay reported.The surgery was completed successfully.There was no consequence to the patient.This complaint involves two (2) devices.This report is for (1) quick connect si polydriver.This report is 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H6: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable h6: a device history record (dhr) review was conducted: a review of the receiving inspection (ri) for quick connect si polydriver was conducted identifying that lot number bp031468 was released in two batches.Batch1: lot qty of (b)(4) units were released on 02 jan 2014 with no discrepancies.Batch2: lot qty of (b)(4) units were released on 26 dec 2013 with no discrepancies.As a result, the ri identified no issues during the manufacturing and release of this device that could have contributed to the problem reported by the customer.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
QUICK CONNECT SI POLYDRIVER
Common Device Name
SCREWDRIVERS
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
MDR Report Key11719704
Report Number1526439-2021-00786
Device Sequence Number19631569
Product Code HXX
UDI-Device Identifier10705034466743
UDI-Public10705034466743
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number698340694
Device Catalogue Number698340694
Device Lot NumberBP031468
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/29/2021
Supplement Date Received by Manufacturer06/25/2021
Initial Report FDA Received Date04/23/2021
Supplement Report FDA Received Date06/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN SCREWS; XPDM SI INTERMEDIATE TIGHT X25